A 47-year-old member asked:
Disclaimer

metallic taste in mouth, what could it be? not on any drugs

1 doctor answer
Dr. Meng Syn
Dr. Meng Syn answered
37 years experience Dentistry
Thrush: Thrush or candidiasis is a fungal infection in the mouth that typically causes a metalic taste in the mouth. There are many other causes including side effect to drugs, dehydration, or just poor dental hygiene. See your dentist for an exam.
Answered on Oct 3, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old male asked:
Dr. Jerry Brown
52 years experience Prosthodontics
Metallic Taste: Bryan; Oral metallic taste symptoms are probably a result of the Effexor (venlafaxine) and Enalapril and Hydrochlorothiazide. The matallic taste may ... Read More
1
1 comment
1
1 thank
A 51-year-old male asked:
Dr. Jeffrey Bassman
44 years experience Dentistry
Vague: Hard to say without a thorough history and exam. The metallic taste could be from a dietary issue, supplements, meds, or some underlying ailment. The ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Daniel Rubenstein
50 years experience Dentistry
chia seeds: There is no definitive cause of metallic taste in the mouth, but there are numerous possibilities. If you had no metallic taste before eating the see ... Read More
A 39-year-old female asked:
Dr. Gary Sandler
53 years experience Dentistry
911?: I suggest that you seek immediate medical care, call 911. Sudden unexplained slurred speech could be a sign of a stroke.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month